Applications to Elliptic Problems in Bounded Domains
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 52)
In this chapter, we consider Neumann problem and a Hammerstein equation on a bounded domain Ω ⊂ R n , with smooth boundary Γ, and present some results obtained by applying variational methods.
KeywordsElliptic Problem Nontrivial Solution Neumann Problem Critical Point Theory Nonlinear Integral Equation
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- [Ca]Castro A. Hammerstein integral equations with indefinite kernel, Internat. J. Math & Sci., 1978;187–201.Google Scholar
- [Fig1]De Figueiredo DG. The Dirichlet problem for nonlinear elliptic equations: a Hilbert space approach. Lect. Notes Math. N 446, Berlin: Springer-Verlag, 1975.Google Scholar
- [Kr]Krasnosel’skii, Mark. Topological Methods in the Theory of Nonlinear Integral Equations. Moskow: Gostehizdat, 1956 (in Russian), (Engl. transl., N.Y.: Pergamon Press, 1964).Google Scholar
- [MW2]Mawhin, Jean and Willem, Michael. Critical Point Theory and Hamiltonian Systems. N.Y.: Springer-Verlag, 1988.Google Scholar
- [Ter1]Tersian S. Solvability of Neumann problem for semilinear elliptic equations. Proceedings of XV-th Spring Conference of U.M.B., Sofia, 1986, 323–330.Google Scholar
- [Ter2]Tersian S. Existence results for Neumann problem for semilinear elliptic equations. Proceedings of Scientific Session, dedicated to the memory of Acad. L. Chakalov, Samokov, 1986,125–131.Google Scholar
- [Ter7]Tersian S. Some existence results for Hammerstein integral equations. Proceedings of Second Colloquium on Differential Equations, Plovdiv. World Scientific, 1992, 205–219.Google Scholar
- [ZP2]Zabreiko P, Povolotskii A. On second solutions of Hammerstein equations. Vestnik Jarosl. Gos. Univ., 1973;2:31–41. (in Russian)Google Scholar
- [ZT]Zabreiko P, Tersian S. On the variational method for solvability of nonlinear integral equations of Hammerstein type. Comptes Rendus d’ Academie Bulgare des Sciences, 1990;43,6:9–11.Google Scholar
© Springer Science+Business Media Dordrecht 2001